Cross Reference Down

Wlodarski, J (1971). Fibonacci and Lucas Numbers tend to obey Benfordís law. Fibonacci Quarterly 9, 87-88.

This work cites the following items of the Benford Online Bibliography:

Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Raimi, RA (1969). The Peculiar Distribution of First Digits. Scientific American 221(6), 109-119. ISSN/ISBN:0036-8733. View Complete Reference No online information available Works that this work references Works that reference this work